Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
275 Posts
Discussion Starter · #1 ·
I have been taking LIbrax on and off as needed. But I have recently started Paxil 10mg, I am now on day 6, and got really sick to my stomach during the night, and this morning, can't even drink coffee. A little anxious also. I'm wondering if it is the librax I take as needed, or the Paxil ?Any ideas.....
 

·
Registered
Joined
·
56 Posts
nausea is a side effect for both of them.i just started paxil because of panic disorder. one of my main complaints of my panic attacks is nausea... so the doc prescribed a a drug with nausea as a side effect...entertaining to say the least!
 

·
Registered
Joined
·
275 Posts
Discussion Starter · #3 ·
Nausea and Chills, that makes sense. I'm wondering how long this will last, because I won't be able to take it too long, I'm this close to going off the Paxil. I was fine till now.
 

·
Registered
Joined
·
56 Posts
honestly, i started the same dose as you and i haven't felt or noticed any change in the 12 days i've been taking it. i didn't notice increased nausea, but my D was worse for a few days. my doc said if i suffered any side effects, they'd only last a few days to a week.good luck!
 

·
Registered
Joined
·
275 Posts
Discussion Starter · #5 ·
That just proves we are all different. I really wish I could take this med, since it does help the worrying and anxiousness over trivial things so very much. I have a hard time with ssri drugs for some reason.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top